# SDR FDEA201309092172

- Difficulty date: September 9, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51481
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 RBL 45.5 SEAT TRACK FLANGE FOUND CORRODED AT UPPER SURFACE.   SEAT TRACK REPAIRED IAW SRM 53-00-52 FIG 201 REAIR 1 REV 109.  REPAIR IS MAJOR AS PER GMM 6-2-100.
